Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Iteration trees


Authors: D. A. Martin and J. R. Steel
Journal: J. Amer. Math. Soc. 7 (1994), 1-73
MSC: Primary 03E55; Secondary 03E15, 03E35, 03E45
DOI: https://doi.org/10.1090/S0894-0347-1994-1224594-7
MathSciNet review: 1224594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 03E55, 03E15, 03E35, 03E45

Retrieve articles in all journals with MSC: 03E55, 03E15, 03E35, 03E45


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1224594-7
Article copyright: © Copyright 1994 American Mathematical Society